Steve, sorry your psa is on the rise after SRT.
First, a question - what doc wants you to start Lupron? Is it a Medical Oncologist, Radiation Oncologist, Urologist? If its not an MO, i would see one before doing anything. I could be wrong, but its my understanding that most practitioners, in a setting of BCR after SRT, would wait until your PSA is considerably higher before starting ADT. But i could be wrong if so someone will correct me.
As for your question, I've only been on it for 4 months, 2 months to go. So far for me, the most bothersome SE has been hot flashes, followed by sweating, followed by cold feeling, the whole thing lasts 2 minutes at most and it comes and goes. But more annoying, than anything, not a big deal.
I've lost some body hair, again, no big deal. And less interest in sex, which in reality, isnt such a bad thing after being married for 41 years, at least i dont have to beg any more LOL, almost a relief.
I havent experienced any fatigue, heightened emotions, etc, but then again, as i said i've only been on it for 4 months
I am not a doctor, just another guy without a prostate
Dx Age 64 Nov 2014, PSA 4.3
BX 3 of 12 cores positive original pathology G6
RALP with Dr Ash Tewari Jan 6, 2015
Post surgical pathology G7 (3+4), - ECE, - Margins, -LN, -SV (+ frozen section apex converted to negative)
PSA @ 6 weeks 2/15, .<02, remained <0.02 until January 2017, .02, repeat Feb 2017, still .02. May 2017-.033, August 2017- .033 November .046, March 2018 .060. June 2018 .068, July 2018 - .082, August 2018, .078, August 2018 - .08
Decipher test, low risk, .37 score
My story.... tinyurl.com/qgyu3xq
My PSA History - /drive.google.com/file/d/1ltbG8x-iyH3k9pEltudhXt9u1krRwJSH/view?usp=sharing